Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Maximal Ideals in Laurent Polynomial Rings

Budh Nashier
Proceedings of the American Mathematical Society
Vol. 115, No. 4 (Aug., 1992), pp. 907-913
DOI: 10.2307/2159333
Stable URL: http://www.jstor.org/stable/2159333
Page Count: 7
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Maximal Ideals in Laurent Polynomial Rings
Preview not available

Abstract

We prove, among other results, that the one-dimensional local domain A is Henselian if and only if for every maximal ideal M in the Laurent polynomial ring A[ T, T-1], either M ∩ A[ T ] or M ∩ A[ T-1 ] is a maximal ideal. The discrete valuation ring A is Henselian if and only if every pseudo-Weierstrass polynomial in A[ T ] is Weierstrass. We apply our results to the complete intersection problem for maximal ideals in regular Laurent polynomial rings.

Page Thumbnails

  • Thumbnail: Page 
907
    907
  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913